Tinnitus Sufferers Are the Drug Companies' Test Group

Discussion in 'Support' started by zombiechick, Apr 28, 2020.

    1. zombiechick
      Probing

      zombiechick Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Medication and hearing loss
      I need to vent. My tinnitus started over 8 years ago while I tried to come off of Clonazepam. My dad developed tinnitus coming off of pain killers and SSRIs. And if you've been on the forum for a while, you know there are pharmaceutical drugs that can cause or worsen tinnitus.

      It angers me beyond words. I'm 35. And I feel like I'm being pushed to a new pill and I'm trying so hard to get over the hurdles in my life without worsening my tinnitus. I have a child now which only fuels my desire to make it through the mind field in my brain. He's turning four next week and he's so excited. I just want to be a good mom, a good spouse.

      I feel these companies pushed out all these meds and cared little for the long term effects it would end up having on an individual. I've read stories without the mention of tinnitus and how its ruined their life taking antidepressants or benzos and its so so sad. Now, they can't figure out how to help us. We're told to go home and live with it.

      If I were 60, maybe I wouldn't care and would take whatever could ease this suffering if only temporarily. But I'm 35. I want to watch my son grow up. I wanted to have another kid. Now, I can't because it terrifies me.

      I just want to feel like me again. Now, I'm dealing with this spike and phobia with horrible anxiety. I just want a break. I just want to be mom.

      Maybe bite the bullet and get on Celexa...
       
      • Hug Hug x 5
      • Winner Winner x 1
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      Clown World
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      Big pharma is a real problem in the opioid epidemic and Alzheimer's disease. But in tinnitus's case it's far more to do with noise damage and psychologist dominating the academic field. However I agree some drug companies are corrupt.
       
    3. AUTHOR
      AUTHOR
      zombiechick
      Probing

      zombiechick Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Medication and hearing loss
      My tinnitus came on while tapering off of Clonazepam. It was glorious.
       

Share This Page

Loading...